# SDR CALA2023070702180

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311219120200
- Condition: Corroded
- Location: L1 Aft Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STR UNDER L1 AFT GIRT BAR FITTING HAS CORROSION AROUND FAS TENERS. BLENDED AREA IAW SRM 51-74-00 D=0.065" NOMINAL THICKNESS 0.200" FOUND TO BE OUT OF LIMIT IAW SRM 53-11-14-283-005. REMOVED AND R EPLACED L1 DOOR SILL IAW SRM 51-42-11.
